Geometrical aspects of exact boundary controllability for the wave equation. A numerical study
ESAIM: Control, Optimisation and Calculus of Variations, Volume 3  (1998), p. 163-212
@article{COCV_1998__3__163_0,
     author = {Asch, M. and Lebeau, Gilles},
     title = {Geometrical aspects of exact boundary controllability for the wave equation. A numerical study},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     publisher = {EDP-Sciences},
     volume = {3},
     year = {1998},
     pages = {163-212},
     zbl = {1052.93501},
     mrnumber = {1624783},
     language = {en},
     url = {http://www.numdam.org/item/COCV_1998__3__163_0}
}
Asch, M.; Lebeau, G. Geometrical aspects of exact boundary controllability for the wave equation. A numerical study. ESAIM: Control, Optimisation and Calculus of Variations, Volume 3 (1998) , pp. 163-212. http://www.numdam.org/item/COCV_1998__3__163_0/

[1] B. Allibert: Contrôle analytique de l'équation des ondes sur des surfaces de révolution, PhD thesis, École Polytechnique, 1997. | Zbl 0852.35021

[2] M. Asch: Control and stabilization of wave propagation problems on complex geometries, in preparation, 1998.

[3] M. Asch, B. Vai: Une étude numérique du contrôle exacte du système de l'élasticité linéaire en dimension deux, Technical report 98-05, Laboratoire de Mathématiques, Université Paris-Sud, 1998.

[4] C. Bardos, G. Lebeau, J. Rauch: Sharp sufficient conditions for the observation, control and stabilization of waves from the boundary, SIAM Journal of Control and Optimization, 30, 1992, 1024-1065. | MR 1178650 | Zbl 0786.93009

[5] I. Charpentier, Y. Maday: Idetifications numériques de contrôles distribués pour l'équation des ondes, C. R. Acad. Sci. Paris Série I, 322, 1996, 779-784. | MR 1387438 | Zbl 0847.65043

[6] R. Glowinski: Ensuring well-posedness by analogy; Stokes problem and boundary control for the wave equation, Journal of Computational Physics, 103, 1992, 189-221. | MR 1196839 | Zbl 0763.76042

[7] R. Glowinski, C.-H. Li, J.-L. Lions: A numerical approach to the exact controllability of the wave equation (I) Dirichlet controls: description of the numerical methods, Japan Journal of Applied Mathematics, 7, 1990, 1-76. | MR 1039237 | Zbl 0699.65055

[8] J.-L. Lions: Controlabilité exacte, perturbations et stabilisation de systèmes distribués, Tome I, Collection RMA, Masson, 1988. | Zbl 0653.93003

[9] S. Micu, E. Zuazua: Boundary controllability of a linear hybrid System arising in the control of noise, SIAM Journal of Control and Optimization, 35, 1997, 1614-1637. | MR 1466919 | Zbl 0888.35017

[10] W.E. Milne: Numerical solution of differential equations, Dover Publications Inc., 1954. | MR 347088 | Zbl 0228.65052